Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The Keldysh-Sedov problem for functions holomorphic in a bi-halfplane

  • 37 Accesses


We pose and solve the Keldysh-Sedov problem: determine a function holomorphic in a bi-halfplane where its real and imaginary parts are given on mutually nonintersecting rectangles which exhaust the plane and which are the frame of the boundary of the bi-halfplane. Necessary and sufficient conditions for this problem to be solvable are given.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. M. Lavrent'ev and B. V. Shabat, Methods of the Theory of Functions of a Complex Variable [in Russian], Fizmatgiz, Moscow (1973).

  2. 2.

    V. A. Kakichev, “Boundary properties of a Cauchy type integral in several variables,” Uch. Zapiski Shakhtinskogo Ped. In-ta,2, No. 6, 25–90 (1959).

  3. 3.

    Le-din' Zon, “A Hubert problem for functions analytic in the bi-halfplane,” Sb. Funktsional'nyi Analiz, Teoriya Funktsii i Ikh Prilozheniya, No. 1, Makhachkala, 117–124 (1974).

  4. 4.

    N. I. Muskhelishvili, Singular Integral Equations [in Russian], Fizmatgiz, Moscow (1962).

Download references

Author information

Additional information

Translated from Matematicheskii Zametki, Vol. 19, No. 5, pp. 681–690, May, 1976.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kakichev, V.A., Zon, L. The Keldysh-Sedov problem for functions holomorphic in a bi-halfplane. Mathematical Notes of the Academy of Sciences of the USSR 19, 410–415 (1976). https://doi.org/10.1007/BF01142561

Download citation


  • Imaginary Part